# SDR SIMA20130723013

- Difficulty date: July 23, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 25,798 hours, 18,042 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Fuselage To Vert
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE TO VERT. STAB. DRAG ANGLE IS CRACKED APPROX 1.5" AT STATION 61.56 PERCENT STGR DATUM.  R & R RT FUSELAGE TO VERT. STAB DRAG ANGLE AT STATION 61.56 PERCENT STGR DATUM IAW EO CR-55MR-053 AND ETA-CR-5500-064.
